# SDR 2GYR20200918911

- Difficulty date: September 18, 2020
- Submitted: September 18, 2020
- Operation: General aviation
- Aircraft: N911YY
- Make and model: Bell 206L-4
- Aircraft serial: 52047
- Aircraft time: 12,268 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: 206040078101
- Condition: Undertorqued
- Location: Mast
- Part time: 12,268 hours
- Component: Mast Assembly, Bell
- Component part number: 206040014107
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WE REMOVED MAST ASSY P/N 206-040-014-107 S/N 52047 TO REPAIR A LEAKING MAST BEARING SEAL.  WHEN REMOVAL OF MAST NUT P/N 206-040-078-101 WAS ATTEMPTED IT WAS FOUND TO BE IMPROPERLY TORQUED.  NUT WAS APPROXIMATELY HAND TIGHT AND NOT TO SPECS OF  500-550 FT-LBS.  NO DISRUPTION OF SAFETY LOCK OR SEALANT ON LOCK FOUND.
